American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A04) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt. A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space. Proc. Amer. Math. Soc. 142 (2014) 2543-2558.
Abstract, references, and article information   
View Article: PDF

[2] Shuntaro Ohno, Tetsuya Ozawa and Masaaki Umehara. Closed planar curves without inflections. Proc. Amer. Math. Soc. 141 (2013) 651-665.
Abstract, references, and article information   
View Article: PDF

[3] Van Cyr. A number theoretic question arising in the geometry of plane curves and in billiard dynamics. Proc. Amer. Math. Soc. 140 (2012) 3035-3040.
Abstract, references, and article information   
View Article: PDF

[4] Roberta Musina. Planar loops with prescribed curvature: Existence, multiplicity and uniqueness results. Proc. Amer. Math. Soc. 139 (2011) 4445-4459. MR 2823090.
Abstract, references, and article information   
View Article: PDF

[5] Mohammad Ghomi. A Riemannian four vertex theorem for surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 293-303. MR 2729091.
Abstract, references, and article information   
View Article: PDF

[6] Martin Chuaqui. Integral conditions on the Schwarzian for curves to be simple or unknotted. Proc. Amer. Math. Soc. 138 (2010) 1811-1819. MR 2587466.
Abstract, references, and article information   
View Article: PDF

[7] Elizabeth Denne and John M. Sullivan. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009) 1139-1148. MR 2457456.
Abstract, references, and article information   
View Article: PDF

[8] Helmut Linde. A lower bound for the ground state energy of a Schrödinger operator on a loop. Proc. Amer. Math. Soc. 134 (2006) 3629-3635. MR 2240676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mohammad Ghomi. Nonexistence of skew loops on ellipsoids. Proc. Amer. Math. Soc. 133 (2005) 3687-3690. MR 2163608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Björn E. J. Dahlberg. The converse of the four vertex theorem. Proc. Amer. Math. Soc. 133 (2005) 2131-2135. MR 2137880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Hernández Encinas and J. Muñoz Masqué. Total curvatures of a closed curve in Euclidean $n$-space. Proc. Amer. Math. Soc. 132 (2004) 2127-2132. MR 2053986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Martin Chuaqui and Julian Gevirtz. Simple curves in $\mathbb{R}^n$ and Ahlfors' Schwarzian derivative. Proc. Amer. Math. Soc. 132 (2004) 223-230. MR 2021266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rongpei Huang and David A. Singer. A new flow on starlike curves in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 130 (2002) 2725-2735. MR 1900890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Craig Benham, Xiao-Song Lin and David Miller. Subspaces of knot spaces. Proc. Amer. Math. Soc. 129 (2001) 3121-3127. MR 1840119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thomas A. Ivey. Minimal curves of constant torsion. Proc. Amer. Math. Soc. 128 (2000) 2095-2103. MR 1694865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ralph Howard. The sharp Sobolev inequality and the Banchoff-Pohl inequality on surfaces. Proc. Amer. Math. Soc. 126 (1998) 2779-2787. MR 1451806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michal Kwiecinski and Laurent Noirel. A Whitney-stratified curve in $\mathbb{R}^3$ with multiple-point projections. Proc. Amer. Math. Soc. 124 (1996) 1277-1279. MR 1343707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joel L. Weiner. Isoperimetric inequalities for immersed closed spherical curves . Proc. Amer. Math. Soc. 120 (1994) 501-506. MR 1163337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kazuyuki Enomoto. A generalization of the isoperimetric inequality on $S\sp 2$ and flat tori in $S\sp 3$ . Proc. Amer. Math. Soc. 120 (1994) 553-558. MR 1163333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sueli I. Rodrigues Costa. On closed twisted curves . Proc. Amer. Math. Soc. 109 (1990) 205-214. MR 993746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Tetsuya Ozawa. On Halpern's conjecture for closed plane curves . Proc. Amer. Math. Soc. 92 (1984) 554-560. MR 760945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert Gulliver and Frank Morgan. The symmetry group of a curve preserves a plane . Proc. Amer. Math. Soc. 84 (1982) 408-411. MR 640242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Cheng Chung Hwang. A differential-geometric criterion for a space curve to be closed . Proc. Amer. Math. Soc. 83 (1981) 357-361. MR 624931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Benjamin Halpern. An inequality for double tangents . Proc. Amer. Math. Soc. 76 (1979) 133-139. MR 534404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1